# SDR IPXA10561409

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 900-1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOORBOARD IS DAMAGED AT BS 900-1016, RBL 25-45, WL 208.  REPLACED MCB FLOORBOARD AT BS 900-1016, RBL 25-45, WL 208 IAW B757-5320-9692-G,  APPX B.
